# SDR WX0A2015041372524

- Difficulty date: April 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, WHEN APU WAS STARTED, FLIGHT ATTENDANT`S REPORTED FUEL SMELL IN AFT SECTION OF CABIN REF LOG PAGE 561725 APU FCU LINE LEAK.  PERFORMED TASK CARD 21-059-002 & TASK CARD 21-0059-008 NO FUEL SMELL NOTED.
